Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Depakote 2?

I just started taking Depakote 2 weeks ago for migraines. I also have high blood pressure. Last week, i started getting a pain in my chest - feels more like a sore muscles than my heart hurting. And my arms and legs have numbness. Stopped taking the Depakote ER 500 mg yesterday and systems are better but not gone. Also, my headaches have returned. Could this be a side effect of the medicine? Or could this be Angina?
Fri, 26 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Depakote is a medication to treat migraine type of headaches. In my opinion the Depakote medication is correctly used to treat the headache. Regarding the pain in the chest and electrocardiogram should be done for further evaluation to exclude angina.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Mood stabilizer


Loading Online Doctors....
What Are The Side Effects Of Depakote 2?

Hello, Depakote is a medication to treat migraine type of headaches. In my opinion the Depakote medication is correctly used to treat the headache. Regarding the pain in the chest and electrocardiogram should be done for further evaluation to exclude angina. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician